MAUDE Adverse Event Report: ENDOLOGIX OVATION IX; MAIN BODY

ENDOLOGIX OVATION IX; MAIN BODY
Model Number TV-AB2080-J
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/28/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The ovation ix devices were implanted to treat an abdominal aortic aneurysm in 2016.At the 30 day follow-up visit, there was a note of a endoleak in the proximal portion of the stent.It was noted from this ct images, some angulation of the neck as expected, mild type 1a endoleak but no sac growth.At the 12 month follow up visit ct on (b)(6) 2017, there is evidence of a type ii endoleak.There appeared to be 3 locations for endoleak being observed: proximal portion of the stent, ima and distal portion.At the 1 year follow up ct, the proximal endoleak still existed.The patient continues to be monitored.No additional patient sequelae has been report.
 
Additional Manufacturer Narrative
At the completion of the investigation, the reported endoleak type ia and type ii are confirmed.Device, user, procedure or anatomy relatedness of this complaint could not be determined based on the information shared with endologix to review.Procedure related harms for this complaint could not be determined based on the information shared with endologix to review.The final patient status was reported to be under surveillance.The review of manufacturing lot confirmed all devices met specifications prior to release.Devices remain implanted in the patient and were not returned, no evaluation completed.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7563296
Report Number3008011247-2018-00118
Device Sequence Number18883127
Product Code MIH
UDI-Device IdentifierM701TVAB2080J1
UDI-Public+M701TVAB2080J1/$$3160727FS071415011
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/31/2016
Device Model NumberTV-AB2080-J
Device Catalogue NumberTV-AB2080-J
Device Lot NumberFS071415-01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/03/2018
Supplement Date Received by Manufacturer07/24/2018
Initial Report FDA Received Date06/01/2018
Supplement Report FDA Received Date08/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR